# SDR PCAA9700434

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm Machine
- Part number: 78279016
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CABIN AND COCKPIT FILLED WITH SMOKE VISIBLE WITH ODOR.  SMELLED LIKE SMOKING OIL OR OVERHEATED DUCTING NO COCKPIT INDICATIONS OF PROBLEM.  REMOVED AND REPLACED ACM AND HEAT EXCHANGER.  OPERATIONAL TEST IN ALL MODES NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
